# SDR AALA006007

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - TWO UPPER TAIL SLIDE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED CHARGER (AFT RT LAV, AFT CHARGER), OPS CHECK GOOD.  (M)
